# SDR CALA2014041400447

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 45,245 hours, 16,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200036101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EXIT LOCATOR SIGN L01365 INOPERATIVE.  R & R EXIT SIGN LIGHT ASSEMBLY IAW AMM 33- 51-01-960-802.  OPERATIONS CHECKED GOOD.
